×

Sensitivity analysis for a system of generalized nonlinear mixed quasi variational inclusions with \(H\)-monotone operators. (English) Zbl 1227.49012

Summary: The existence of the solution for new systems of generalized nonlinear mixed quasi-variational inclusions with \(H\)-monotone operators is proved by using implicit resolvent technique. The sensitivity of solutions in Hilbert spaces is also analyzed. Our results improve and generalize some results of the recent ones.

MSC:

49J40 Variational inequalities
49K40 Sensitivity, stability, well-posedness
90C31 Sensitivity, stability, parametric optimization
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. P. Agarwal, N.-J. Huang, and M.-Y. Tan, “Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions,” Applied Mathematics Letters, vol. 17, no. 3, pp. 345-352, 2004. · Zbl 1056.49008
[2] R. P. Agarwal, Y. J. Cho, and N. J. Huang, “Sensitivity analysis for strongly nonlinear quasi-variational inclusions,” Applied Mathematics Letters, vol. 13, no. 6, pp. 19-24, 2000. · Zbl 0960.47035
[3] X. P. Ding, “Sensitivity analysis for generalized nonlinear implicit quasi-variational inclusions,” Applied Mathematics Letters, vol. 17, no. 2, pp. 225-235, 2004. · Zbl 1056.49010
[4] S. Dafermos, “Sensitivity analysis in variational inequalities,” Mathematics of Operations Research, vol. 13, no. 3, pp. 421-434, 1988. · Zbl 0674.49007
[5] R. N. Mukherjee and H. L. Verma, “Sensitivity analysis of generalized variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 167, no. 2, pp. 299-304, 1992. · Zbl 0766.49025
[6] M. A. Noor, “Sensitivity analysis for quasi-variational inequalities,” Journal of Optimization Theory and Applications, vol. 95, no. 2, pp. 399-407, 1997. · Zbl 0896.49003
[7] K. R. Kazmi and F. A. Khan, “Sensitivity analysis for parametric generalized implicit quasi-variational-like inclusions involving p-\eta -accretive mappings,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1198-1210, 2008. · Zbl 1140.49020
[8] R. U. Verma, “General system of A-monotone nonlinear variational inclusion problems with applications,” Journal of Optimization Theory and Applications, vol. 131, no. 1, pp. 151-157, 2006. · Zbl 1107.49012
[9] Y.-P. Fang and N.-J. Huang, “H-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795-803, 2003. · Zbl 1030.49008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.